# SDR QXEA2022071800252

- Difficulty date: July 17, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 13,540 hours, 8,135 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake Assy
- Part number: 900005836PR
- Part serial: AUG183769
- Condition: Worn
- Location: Zone 700
- Part time: 6,837 hours, 4,209 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING NOTICED MORE ENG POWER REQUIRED TO TAXI AND PARK. NOTICE LEFT BRAKES MUCH HOTTER THAN NORMAL. FELT LIKE POTENTIALLY LEFT CALIPER IS HUNG UP? NOT SURE TEMP STAYED IN THE YELLOW NO OVERHEATED. REMOVED FROM SERVICE. PERFORMED GVI OF THE L/H AND R/H MAIN BRAKES WITH NO DEFECTS NOTED. C/W MAIN BRAKE SYSTEM OPERATIONAL TEST REF AMM TASK 32-41-00-710-801-A OPS CHECK GOOD. REMOVED AND REPLACED LH IBD #2 BRAKE ASS IAW E175 MTC#S E175-3249003 AND E175-3249002 FOR TIRE REMOVE AND INSTALL. TAXIED AIRCRAFT NO PULL ENG TO LEFT, TAXIED TO 55 KNOTS. BRAKE TEMPS STAYED IN THE GREEN AND ALL WITHIN A FEW DEGREES OF EACH OTHER. DID NOT REQUIRE MORE POWER TO TAXI AND PARK. NO FURTHER DEFECTS NOTED. A/C OK FOR SERVICE. AIRCRAFT RETURNED TO SERVICE.
